# SDR DALA2023060604585

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,527 hours, 9,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DURING H CHECK, WHILE EXECUTION OF JIC 5322-2007 REGARDING THE INSPECTION OF AFT CABIN FLOOR STRUCTURE, CORROSION WAS FOUND AT CROSS BEAM LOCATED AT FR75 BETWEEN -Y380 AND -Y0. THERE IS NO ALLOWABLE DAMAGE FOR THIS SCENARIO. CORRECTIVE ACTION: REF ER/A 608875-14. (2797599)
